| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during priming the device for a cataract surgery involving intraocular lens (iol) implantation, it was observed that the haptic was not placed correctly in the cartridge.The surgery was completed on the same day.There was no patient harm.No further details are expected, as the reporter has no more information available.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).